# SDR WX0A2016040173121

- Difficulty date: March 29, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 45,560 hours, 38,154 cycles
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Ruptured
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG EPR READS UP TO 0.3 HIGH ERRATICALLY DURING FLIGHT.  WITH HIGHER ALTITUDE CORRESPONDING TO GREATER DEVIATION.  QRH 72.10 YIELDS NO HELP.  FOUND NR 2 ENG PT2 LINE RUPTURED.  R & R PT2 LINE IAW AMM 71-00-00-4-13B 40.  LEAKED CHECKED SYS, FOUND SYS SATISFACTORY, NO DEFECTS NOTED IAW TC 77-071-002 & 77-072-002.
